# SDR DLM90091964

- Difficulty date: December 11, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 35,346 hours, 19,104 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Condition: Malfunctioned
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NOSEGEAR DID NOT RETRACT.  GREEN LIGHT WENT OUT AND RED LIGHT REMAINED ON.  FOLLOWED QRH ,GEAR EXTENDED WITH NORMAL DOWN AND LOCKED INDICATIONS.  FOUND NOSE LANDING GEAR STRUT DEFLATED AT GATE NO EVIDENCE OF STRUT FLUID LEAKAGE REMOVED AND REPLACED STRUT AIR CHARGING VALVE AND SERVICED NOSE LANDING GEAR STRUT IAW AMM TASK 32-20-01-619-801 JACKED NOSE GEAR STRUT ASSY IAW AMM PERFORMED EXTENSION/RETRACTION OF     NOSE GEAR ASSY IAW AMM EXSTENSION/RETRACTION CHECK GOOD.  ACFT OK FOR SERVICE.
